# SDR DXTA2025032602793

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 10,192 hours, 7,915 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30572200
- Part serial: 3597
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

AVIONICS FAN FAIL(AVNX FAN FAIL) CAS MESSAGE ILLUMINATED DURING COCKPIT SETUP.  STRONG BURNING ODOR NOTICABLE IN COCKPIT AND CABIN. OCCURRED WITH & WITHOUT GROUND POWER POWERING THE AIRCRAFT.  POWERED AIRCRAFT & VERIFIED AVNX FAN NOT RUNNIGN PERFORMED FIM 31-41-00-810-801-A, FAILURE OF THE AVIONICS BLOWER. RESETING AVNX FAN CB FOR 5 SECONDS & PUSHING BACK IN DID NOT RESTORE FAN. GAINED ACCESS TO BLOWER FAN CONNECTOR P0034 & VERIFIED POWER AT PINS 1 AND 3 TO HAVE 24VDC. WITH FAN STILL INOP IAW MM 31-41-07-000-801-A. INSTALLED NEW AVNX BLOWER FAN ASSEMBLY IAW MM 31-41-07-400-801-A. PERFORMED OPS CHECKS OF THE AVNX BLOWER FAN & ALL CHECKS GOOD IAW MM 31-41-07-400-801-A AND NO CAS MESSAGES.
